References of "Grote, Julian"
Bookmark and Share    
Full Text
Peer Reviewed
See detailThreshold phenomena for high-dimensional random polytopes
Bonnet, Gilles; Chasapis, Giorgos; Grote, Julian et al

in Communications in Contemporary Mathematics (2019), 21(05),

Detailed reference viewed: 46 (5 UL)
Full Text
Peer Reviewed
See detailMonotonicity of facet numbers of random convex hulls
Bonnet, Gilles; Grote, Julian; Temesvari, Daniel et al

in Journal of Mathematical Analysis and Applications (2017), 455(2), 1351-1364

Detailed reference viewed: 62 (4 UL)